# SDR UALA2010123004774

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 61,055 hours, 8,816 cycles
- Engine: Pwa PW4090
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Condition: Overheated
- Location: Recirc Fan
- Component: Fan
- Component part number: 4100945A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECIRC FANS INOP, SHUTDOWN AFTER ODOR REPORTED AND STATUS MESSAGE.  STATUS MESSAGE RECIRCULATION FAN.  MAT SHOWS FWD UPPER RECIRCULATION FAN MOTOR IS OVERHEATED.  FAN MOTOR PLACED ON MEL 2125A.  REPLACED FWD REC FAN IAW MM.  OPS NORMAL.
